# SDR AALA202106019019

- Difficulty date: May 31, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N989NN
- Make and model: Boeing 737823
- Aircraft serial: 33338
- Aircraft time: 15,022 hours, 6,056 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Out Of Position
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT CEILING LIGHT EMERGENCY LIGHT NOT ILLUMINATING.  TROUBLE SHOOTING FOUND PIN A AT CONNECTOR D14714 PUSH BACK, FOR LIGHT L1517, RESET PIN PER WDM 33-51-14, PERFORMED OPERATIONS CHECK PER AMM 33-51-00.
